| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -10.50 diopter was ordered as a primary replacement lens to address excessive vault and refractive surprise but the lens tore during loading.The lens was implanted and removed intraoperatively.A replacement lens was later implanted and the problem resolved.The reporter states the cause of this event is due to user error.For cause details the reporter stated "lens may not have been seated in cartridge.".